# SDR VNAA9904001

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HEAVY VIBRATION WAS NOTED WHEN LANDING GEAR WAS IN A RETRACTED CONDITION.  WHEN THE LANDING GEAR WAS EXTENDED, THE VIBRATION WOULD GO AWAY.  UPON LANDING, OUTSTATION MAINTENANCE INSPECTED AND RELATCHED THE NOSE GEAR DOOR, IN ACCORDANCE WITH JIC 52-18-00.  THE GEAR WELL AREA WAS INSPECTED WITH NO OTHER DEFECTS NOTED.
